# SDR 2001UALA00317

- Difficulty date: March 24, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 180 WL 207 FLOOR INTERCOSTAL CRACKED.  REPAIRED FLOOR INTERCOSTAL.  MAJOR REPAIR ACCOMPLISHED.
